# SDR CAL950665

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Angle
- Condition: Corroded
- Location: Bs 500
- Part time: 41,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CORROSION ON T-ANGLE AT BS 500, STRINGER 26R.  A NEW T-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.  (M)
